PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Fixed points for positive permutation braids

Volume 216 / 2012

Michał Misiurewicz, Ana Rodrigues Fundamenta Mathematicae 216 (2012), 129-146 MSC: Primary 20F36; Secondary 37E15. DOI: 10.4064/fm216-2-4


Making use of the Nielsen fixed point theory, we study a conjugacy invariant of braids, which we call the level index function. We present a simple algorithm for computing it for positive permutation cyclic braids.


  • Michał MisiurewiczDepartment of Mathematical Sciences
    402 N. Blackford Street
    Indianapolis, IN 46202-3216, U.S.A.
  • Ana RodriguesDepartment of Mathematics
    SE-100 44 Stockholm, Sweden

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image